Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Abortion, on misoprostol tablet. Noticed non stop bleeding. Worried

hiiiiiiiiiiii docter i take miso prostol tablet to abortion my 5 weeks pregnancy atake two tablets throug may vigina first day no action but the second night i take another 2 tablets of 400m.g after 9 hours i see little bleeding but never continue stop its bleeding what can i do please docter or can i take another therd tablet? please no hours just i see it bleeding and stops im from africa please i have not credit
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
In my opinion abortion pills should always be taken under guidance of an expert doctor.
After taking mesoprost you can start bleeding that is upto 10days but if you have excessive bleeding please contact a doctor immediately because it can be dangerous.
Before taking pills you should go for ultrasonography.
Mesoprost given with mifepristone for more .effect.
Good Luck.
Take care
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor